# SDR USAA2010010490016

- Difficulty date: January 1, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 31,714 hours, 11,269 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2767
- Condition: Low Pressure
- Location: R2 Door
- Part time: 31,714 hours, 11,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1843 - CLT - EES - CAUTION LIGHT ON CIDS PANEL FOR R-2 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-0.
